# SDR DALA2018091005529

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 84,396 hours, 38,914 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: T
- Precautionary procedure: K

## Discrepancy

RT SIDE OF A/C REQUIRES A VISUAL INSP DUE TO NR 2 ENG UNCONTAINED FAILURE. PERFORMED DETAILED VISUAL INSP OF RT SIDE OF A/C PER AMM 05-41.
